S. Cojocaru ; V. Ufnarovski - BERGMAN under MS-DOS and Anick's resolution

dmtcs:237 - Discrete Mathematics & Theoretical Computer Science, January 1, 1997, Vol. 1 - https://doi.org/10.46298/dmtcs.237
BERGMAN under MS-DOS and Anick's resolutionArticle

Authors: S. Cojocaru 1; V. Ufnarovski 1

  • 1 Institute of Mathematics [Moldova]

Noncommutative algebras, defined by the generators and relations, are considered. The definition and main results connected with the Gröbner basis, Hilbert series and Anick's resolution are formulated. Most attention is paid to universal enveloping algebras. Four main examples illustrate the main concepts and ideas. Algorithmic problems arising in the calculation of the Hilbert series are investigated. The existence of finite state automata, defining thebehaviour of the Hilbert series, is discussed. The extensions of the BERGMAN package for IBM PC compatible computers are described. A table is provided permitting a comparison of the effectiveness of the calculations in BERGMAN with the other systems.


Volume: Vol. 1
Published on: January 1, 1997
Imported on: March 26, 2015
Keywords: Gröbner basis,Hilbert series,resolution,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

5 Documents citing this article

Consultation statistics

This page has been seen 555 times.
This article's PDF has been downloaded 375 times.